On a simple maximum principle technique applied to equations on the circle

Yu Chu Lin, Dong Ho Tsai

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

For a class of general quasilinear equations on S1, we show that, by a very simple maximum principle technique, as long as the solution stays finite, all of its derivatives also remain finite. Some specific examples are given. Under suitable assumptions, we also derive exponential decay of the derivatives of the solution.

Original languageEnglish
Pages (from-to)377-391
Number of pages15
JournalJournal of Differential Equations
Volume245
Issue number2
DOIs
Publication statusPublished - 2008 Jul 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a simple maximum principle technique applied to equations on the circle'. Together they form a unique fingerprint.

  • Cite this